Top 20 Best Tylenol Cold And Flu Reviews & Comparison

If you’re in the market for tylenol cold and flu, you won’t want to miss our Best tylenol cold and flu list in 2023. Our carefully curated selection is based on 19292 customer reviews gathered from all around the world – giving it a truly global perspective!

See what others are raving about now and make sure that your next purchase will be one of lasting value.

SaleBestseller No. 1
Tylenol Cold + FLU Multi-Action Day Caplets, Pack of 2
  • Twin 2 Pack of 24-count of Tylenol Cold + Flu Severe Pain Reliever & Fever Reducer Medicine Caplets provide effective relief of multiple symptoms due to the flu and common cold
  • This severe cold & flu medicine helps relieve fever, headache, minor aches and pains, sore throat, nasal congestion, and cough. It also helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive.
  • Each caplet contains 325 mg of acetaminophen to help reduce fever and relieve minor aches & pains, as well as 10 mg of the cough suppressant dextromethorphan HBr to help quiet coughs
  • Each caplet also contains 5 mg of the nasal decongestant phenylephrine HCl to help relieve congestion and 200 mg of the expectorant guaifenesin to help loosen phlegm (mucus) and make coughs more productive
  • From the #1 doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for powerful multi-symptom relief
Bestseller No. 2
Tylenol Cold + Flu Severe Medicine Caplets for Fever, Pain, Cough & Congestion, 24 ct.
  • 24-count of Tylenol Cold + Flu Severe Pain Reliever & Fever Reducer Medicine Caplets provide effective relief of multiple symptoms due to the flu and common cold
  • This severe cold & flu medicine helps relieve fever, headache, minor aches and pains, sore throat, nasal congestion, and cough. It also helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive.
  • Each caplet contains 325 mg of acetaminophen to help reduce fever and relieve minor aches & pains, as well as 10 mg of the cough suppressant dextromethorphan HBr to help quiet coughs
  • Each caplet also contains 5 mg of the nasal decongestant phenylephrine HCl to help relieve congestion and 200 mg of the expectorant guaifenesin to help loosen phlegm (mucus) and make coughs more productive
  • From the #1 doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for powerful multi-symptom relief
Bestseller No. 3
Tylenol Cold + Flu Severe Day & Night Caplets for Fever, Pain, Cough & Congestion Relief, 24 Count
  • 24-count combo pack of Tylenol Cold + Flu Severe Day/Night Caplets for multi-symptom cold and flu symptom relief. From the #1 doctor recommended pain relief brand, the combo pack includes 16 Daytime and 8 Nighttime caplets for relief any time of the day
  • The Daytime relief caplets are formulated to reduce fever, loosen phlegm and relieve headache, body aches, cough, sore throat, nasal congestion and chest congestion
  • The Nighttime relief caplets help reduce fever and relieve runny nose, sneezing, headache, cough, sore throat, nasal congestion, sinus congestion and pressure
  • Each cold & flu caplet contains 325 mg of acetaminophen, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a nasal decongestant; and 10 mg of dextromethorphan HBr, a cough suppressant
  • The Daytime caplets also contain guaifenesin 200 mg, an expectorant to help loosen phlegm (mucus) to make coughs more productive. The Nighttime caplets also contain 2 mg of chlorpheniramine maleate, an antihistamine.
Bestseller No. 4
Tylenol Cold + Flu Severe Daytime & Nighttime Liquid Cough Medicine, 2 ct. of 8 fl. oz
  • Value pack of Tylenol Cold + Flu + Cough Severe Liquid Medicine containing one 8-fluid ounce bottle of non-drowsy daytime relief medicine and one 8-fluid ounce bottle of nighttime relief medicine
  • The daytime flu relief for adults features a powerful non-drowsy formula to keep you going through waking hours with a warming honey lemon flavor. The nighttime liquid medicine relieves symptoms to help you sleep and comes in a soothing berry flavor.
  • The liquid medicines both provide temporary relief of cold & flu symptoms including fever, cough, nasal & chest congestion, head & body aches & sore throat. They also aid in loosening mucus & thinning bronchial secretions for more productive coughs
  • Formulated with acetaminophen for pain relief & fever reduction, phenylephrine HCl nasal decongestant, guaifenesin as an expectorant & dextromethorphan HBr cough suppressant. The nighttime formula also contains doxylamine succinate, an antihistamine
  • Temporarily relieve multiple symptoms both day and night with these powerful severe cold, cough, and flu medicines for adults
SaleBestseller No. 5
Tylenol Cold + Flu + Cough Night Liquid Medicine with Acetaminophen, Wild Berry, Grabe, 8 Fl Oz
  • 8-fluid ounce bottle of Tylenol Cold + Flu + Cough Night Liquid medicine in Wild Berry Burst flavor for multi-symptom relief due to cold & flu
  • This liquid cold & flu relief medicine comes in a nighttime formula and provides temporary relief of symptoms including fever, sore throat, nasal congestion and cough to help you sleep
  • Each 15-milliliter contains 325 milligrams of acetaminophen, a pain reliever and fever reducer and 10 milligrams dextromethorphan HBr to help suppress your cough
  • Each 15-milliliter also contains 5 milligrams of phenylephrine HCl, a nasal decongestant and 6.25 milligrams of doxylamine succinate, an antihistamine
  • The triple-action nighttime cold and flu medicine for adults provides temporary relief of multiple symptoms and features a Wild Berry Burst flavor
Bestseller No. 6
Tylenol Cold + Flu Severe Medicine Caplets for Fever & Cough Relief, Red, 2 Count, Pack of 50
  • 2-count of Tylenol Cold + Flu Severe Caplets provide effective relief of multiple symptoms due to the flu and common cold
  • This severe cold & flu medicine helps relieve headache, minor aches and pains, sore throat, nasal congestion, and cough. It also helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive.
  • Each caplet contains 325 mg of acetaminophen to help reduce fever and relieve minor aches & pains, as well as 10 mg of the cough suppressant dextromethorphan HBr to help quiet coughs
  • Each caplet also contains 5 mg of the nasal decongestant phenylephrine HCl to help relieve congestion and 200 mg of the expectorant guaifenesin to help loosen phlegm (mucus) and make coughs more productive
  • From the #1 doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for powerful multi-symptom relief
SaleBestseller No. 7
Tylenol Cold Max Daytime Non-Drowsy Cold and Flu Relief, Acetaminophen, 24 ct
  • 24-count of Tylenol Cold Max non-drowsy cold and flu medicine with acetaminophen for multi-symptom relief
  • Medicine provides temporary relief for cold and flu symptoms including aches and pains, sore throat, nasal congestion, sinus congestion and pressure, cough and fever
  • Each cold & flu caplet contains 325 mg of acetaminophen to help reduce fever and relieve minor aches & pains
  • Each non-drowsy caplet also contains 10 mg of dextromethorphan to suppress cough, and 5 mg phenylephrine to relieve nasal congestion
  • From the #1 doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for daytime multi-symptom
Bestseller No. 8
Tylenol Cold + Flu Severe Flu Medicine, Liquid Daytime Cold and Flu Relief, Honey Lemon, 8 fl. oz
  • Tylenol Cold + Flu Severe liquid flu medicine provides temporary pain relief and mucus and chest congestion relief with a warming honey lemon flavor
  • Cold medicine and flu relief for fever and sore throat, as well as relief from head and body aches and cough. It also aids in loosening phlegm, or mucus, and thinning bronchial secretions so coughs can be more productive.
  • With this severe daytime flu relief for adults, get relief from nasal congestion, as well as mucus and chest congestion in a powerful non-drowsy formula
  • It combines acetaminophen for pain relief and fever reduction with three other ingredients, phenylephrine HCl for a nasal decongestant, guaifenesin as an expectorant and dextromethorphan HBr as a cough suppressant
  • This non-drowsy cold medicine and flu relief comes in a daytime formula, which provides temporary relief of symptoms including fever, sore throat, and chest congestion during your waking hours
Bestseller No. 10
Children's Tylenol Cold and Flu Oral Suspension Kids' Cold and Flu Medicine, Bubblegum, 4 Fl. Oz (Pack of 2)
  • Cures fever and sore throat
  • Treats runny and stuffy nose, coughs and sneezing
  • Also cures aches and pains and fever
Bestseller No. 11
Tylenol Children's Cold, Cough, and Sore Throat Medicine, Bubblegum, 4 Fl. Oz
  • 4-fluid ounce bottle of children’s cold, cough, and sore throat medicine
  • Temporarily relieves cold and flu symptoms, including minor aches and pains, headache, sore throat, and cough
  • Temporarily reduces fever
  • Each 5-milliliter dose contains 160 milligrams of acetaminophen and 5 milligrams of dextromethorphan HBr
  • Ibuprofen-, alcohol-, and aspirin-free formula
Bestseller No. 12
Tylenol Cold & Flu Cold + Flu + Cough Night Liquid Medicine with Acetaminophen, Wild Berry, 8 Fl. Ounce , 8.0 Fl Ounce (Pack of 3)
  • 8-fluid ounce bottle of Tylenol Cold Flu Cough Night Liquid medicine in Wild Berry Burst flavor for multi-symptom relief due to cold flu
  • This liquid cold flu relief medicine comes in a nighttime formula and provides temporary relief of symptoms including fever, sore throat, nasal congestion and cough to help you sleep
  • Each 15-milliliter contains 325 milligrams of acetaminophen, a pain reliever and fever reducer and 10 milligrams dextromethorphan HBr to help suppress your cough
  • Each 15-milliliter also contains 5 milligrams of phenylephrine HCl, a nasal decongestant and 6.25 milligrams of doxylamine succinate, an antihistamine
  • The triple-action nighttime cold and flu medicine for adults provides temporary relief of multiple symptoms and features a Wild Berry Burst flavor.
Bestseller No. 13
Tylenol Children's Pain + Fever Relief Cold Medicine, Acetaminophen, Grape, 4 fl. oz
  • 4-fluid ounce bottle of Children's Tylenol Liquid Oral Suspension Pain + Fever Medicine with grape flavor to temporarily relieve cold and flu symptoms, including sore throat, headache and fever
  • This kids' cold & flu symptom medicine also helps relieve minor aches & pains, headache & temporarily reduces fever with an ibuprofen-, aspirin- and alcohol-free formula
  • Each 5 milliliter dose of this oral suspension medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective symptom relief
  • Our kids' liquid cold & flu symptom medicine comes in a kid-friendly grape flavor that is gentle on the tummy and can be used by children ages 2 to 11 years
  • Tylenol is the #1 pediatrician recommended brand for pain and fever relief, and has been used by parents decade after decade
Bestseller No. 14
Tylenol Children's Cold & Flu Liquid Oral Suspension Medicine, Grape, 4 fl. oz
  • 4-fluid ounces of Children's Tylenol Oral Suspension Liquid Medicine with grape flavor to temporarily relieve kids' cold & flu symptoms, including cough, headache and fever
  • This multi-symptom relief medicine for kids also helps relieve minor aches and pains, sore throat, stuffy or runny nose, sneezing and congestion
  • Each 5mL contains 160 mg of acetaminophen pain reliever and fever reducer, 5 mg of dextromethorphan HBr cough suppressant, 2.5 mg of phenylephrine HCl decongestant and 1 mg of the antihistamine chlorpheniramine maleate
  • Indicated for children ages 6 to 11 years, this kids cold and flu medicine comes in a kid-friendly grape flavor with a formula that is free of aspirin, alcohol and ibuprofen
  • Tylenol is the #1 pediatrician recommended brand for pain & fever relief and has been relied on by parents for over 60 years.
SaleBestseller No. 16
Tylenol Children's Cold + Cough + Runny Nose & Fever Medicine with Acetaminophen, Grape, 4 fl. oz
  • 4-fluid ounce bottle of Children's Tylenol Cold + Cough + Runny Nose Oral Suspension Medicine to temporarily relieve cold and flu symptoms, including, sore throat, cough, runny nose and sneezing
  • The kids' liquid pain relief medicine also relieves minor aches & pains, headache & temporarily reduces fever fast with an ibuprofen-, aspirin-, and alcohol-free formula
  • Each 5-milliliter dose of the children's medicine contains 160 milligrams of acetaminophen pain reliever and fever reducer; 1 milligram of the antihistamine chlorpheniramine maleate; and 5 milligrams of the cough suppressant dextromethorphan HBr
  • The liquid cold medicine for children comes in a kid-friendly grape flavor that is gentle on the tummy and ideal for kids ages 6 to 11 years
  • Tylenol is the #1 pediatrician recommended brand for pain and fever relief, and has been used by parents decade after decade
SaleBestseller No. 18
Tylenol Cold and Flu Severe Day and Night - 3 pack (Total 72 Caplets)
  • Provides temporary relief of cold and flu symptoms
  • Convenient combo pack of 72 day and night caplets
Bestseller No. 19
Tylenol Severe Cold + Flu Medicine, Liquid Day Cold & Flu Relief, Honey Lemon, 8 Fl. Oz
  • Tylenol Cold + Flu Severe Liquid Flu Daytime Medicine provides temporary pain relief and mucus and chest congestion relief with a warming honey lemon flavor
  • Cold medicine and flu relief for fever and sore throat, as well as relief from head and body aches and cough. It also aids in loosening phlegm, or mucus, and thinning bronchial secretions so coughs can be more productive
  • With this non-drowsy daytime severe flu relief for adults, get relief from nasal congestion, as well as mucus and chest congestion in a powerful non-drowsy formula
  • It combines acetaminophen for pain relief and fever reduction with three other ingredients, phenylephrine HCl for a nasal decongestant, guaifenesin as an expectorant and dextromethorphan HBr as a cough suppressant
  • This non-drowsy cold medicine and flu relief comes in a daytime formula, which provides temporary relief of symptoms including fever, sore throat, and chest congestion during your waking hours
SaleBestseller No. 20
Mucinex Fast-Max Maximum Strength Cold & Flu Day and Night Medicine, All-in-One Multi-Symptom Relief Liquid Gels – 24 count (16 Day time + 8 Night time) (Packaging May Vary)
  • MAXIMUM STRENGTH MUCINEX FAST-MAX COLD & FLU: Multi-Symptom Relief medicine; 1 dose treats 9 symptoms - get back to what’s important thanks to the fast, powerful medicine
  • DAY TIME MULTI-SYMPTOM RELIEF: Maximum Strength Day Time Cold and Flu helps reduce fever, relieve cough, chest, nasal & sinus congestion that can cause mucus buildup, sinus pressure, minor aches and pains, headache and sore throat
  • NIGHT TIME MULTI-SYMPTOM RELIEF: Maximum Strength Night Time Cold and Flu helps reduce fever, relieve cough, nasal congestion that leads to stuffy nose, minor aches and pains, headache, sneezing, runny nose and sore and itchy throat
  • # 1 TRUSTED COLD & COUGH BRAND: #1 Cold and Cough brand doctors trust* and #1 Pharmacist Recommended Brand**
  • DAY TIME ACTIVE INGREDIENTS PER LIQUID GEL: Contains Acetaminophen - Pain reliever and Fever reducer; Dextromethorphan HBr - Cough Suppressant; Guaifenesin - Expectorant; Phenylephrine HCI - Nasal Decongestant

Our selection of top-rated tylenol cold and flu provides something for everyone, no matter your budget. We’re sure you’ll find the perfect item to fit all your needs!

Leave a Comment